# SDR ASAA2020093033259

- Difficulty date: September 30, 2020
- Submitted: October 3, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,949 hours, 12,749 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 442693
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 3,098 hours, 898 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUM DURING RECALL.  RESETS W/ MASTER CAUTION RESET.  GROUNDED-YES.  RELEASED PER MEL 21-32B.  RT PACK PRIM CONTROLLER AUTHORIZED BY SEAMC RON.  PERFORMED ZONE TEMP CONTROL BITE TEST, NR 2 ZTC FAULTED THE RT RAM AIR DOOR ACTUATOR.  A/C HAS HISTORY ON 21 SEP.  REPLACED RT RAM AIR DOOR ACTUATOR WITH NEW.  FAULT CLEARED AND OPERATIONS CHK GOOD, REF B737-800 AMM 21-61-00 AND 21-51-21.
